EconPapers    
Economics at your fingertips  
 

Iterative Methods for Nonlinear Equations or Systems and Their Applications

Juan R. Torregrosa, Ioannis K. Argyros, Changbum Chun, Alicia Cordero and Fazlollah Soleymani

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/656953

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:656953

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:656953